ITEM METADATA RECORD
Title: Classification of Invariant Star Products up to Equivariant Morita Equivalence on Symplectic Manifolds
Authors: Jansen, S ×
Neumaier, N
Schaumann, G
Waldmann, Stefan #
Issue Date: 2010
Publisher: D. Reidel
Series Title: Letters in Mathematical Physics vol:100 issue:2 pages:203-236
Abstract: In this paper we investigate equivariant Morita theory for algebras with momentum maps and compute the equivariant Picard groupoid in terms of the Picard groupoid explicitly. We consider three types of Morita theory: ring-theoretic equivalence, *-equivalence, and strong equivalence. Then we apply these general considerations to star product algebras over symplectic manifolds with a Lie algebra symmetry. We obtain the full classification up to equivariant Morita equivalence.
ISSN: 0377-9017
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
Algebra Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science